# SDR N6WA2013022601

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 19,498 hours, 13,364 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AND RT COWL ANTI-ICE MESSAGE.  OP'S CHECK C/W ON LT AND RT COWL ANTI-ICE VALVES IAW AMM 30-22-01, OP'S CHECK GOOD AT THIS TIME.
